# SDR SWAA2021042944409

- Difficulty date: April 22, 2020
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N923WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36627
- Aircraft time: 41,011 hours, 24,777 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 737e S5l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP AT BS 727E STRINGER 5L IS CRACKED. / REMOVED STRINGER CLIP AT BS727E STRINGER 5L PER SRM 51-40-02-0G-0. INSTALLED NEW STRINGER CLIP PER SRM 51-40-02-0G-0 AND DWG 143A1113.
